# SDR AU010159

- Difficulty date: February 12, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Computer
- Part number: 21186009
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE SINGLE RED LINE COMPUTER FAULTY.
